# SDR SWIA201541566

- Difficulty date: November 16, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 39,862 hours, 38,090 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN, GEAR DISAGREE WARNING MESSAGE, AFTER GEAR IS SELECTED UP, PERFORMED QRH, MESSAGES CLEARED, RETURNED TO FIELD.  ADJUSTED WOW SENSOR. SWUNG GEAR MULTIPLE TIMES.  NO DEFECTS NOTED.
